Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
|Tnguy117 - Tue Jul 27, 2004 7:11 pm||
hi, u was wondering
if i take a high potency multivitamin, 5-HTP, azelaic acid topical, zinc gluconate supplement, EPA, and alpha-lipoic acid supplement
will they pose as any health threats? are their interactions between them all? thanks you
|DeLWolcott - Thu Oct 06, 2005 8:32 am||
From the minimal information you have given, it sounds as if you would be consuming more than the recommended dosage on several ingredients and possibly putting yourself at risk for increased heart rate and blood pressure. These supplements should be taken only at their recommended dosage and under the supervision of your physician.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.